Alert archive / Tennessee / River Flood Warnings in 2009

River Flood Warning 3, NWS Nashville, TN

April 2, 2009Bedford County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 2, 2009, 11:30 PM CDT for Bedford County, Tennessee. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 11:30 PM CDT (04:30 UTC)
Expired
Apr 3, 2009, 11:41 AM CDT
In force
12 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Bedford County, TN

The radar

The Northeast Alabama radar (KHTX), 73 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KOHX 030430
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
1130 PM CDT THU APR 02 2009

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE ...

  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY

.RAINFALL FROM THIS AFTERNOON AND EVENING HAS LEAD TO A SUDDEN RISE IN GARRISON FORK
NEAR WARTRACE TO AROUND 9 FEET. AN ADDITIONAL ONE QUARTER OF AN INCH OF RAINFALL IS POSSIBLE OVER THE NEXT COUPLE OF HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-031630-
/O.NEW.KOHX.FL.W.0003.090403T0430Z-000000T0000Z/
/WTTT1.1.ER.090403T0323Z.090403T0400Z.000000T0000Z.NO/
1130 PM CDT THU APR 02 2009

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GARRISON FORK NEAR WARTRACE
* FROM THIS EVENING UNTIL FURTHER NOTICE
* AT 11PM THURSDAY THE STAGE WAS...8.9 FEET 
* FLOOD STAGE IS 8.0 FEET 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
31
3 follow-up statements
000 
WGUS84 KOHX 031126
FLSOHX
FLOOD STATEMENT...CORRECTED 
NATIONAL WEATHER SERVICE NASHVILLE TN
626 AM CDT FRI APR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.FLOODING CONTINUES AT GARRISON FORK IN WARTRACE.  ALTHOUGH THE FLOOD WATERS 
CRESTED AT 11.1 FEET OVERNIGHT AND ARE DROPPING AT THIS TIME, THE WATER LEVEL 
REMAINS AT 9.54 FEET WHICH IS 1.54 FEET ABOVE FLOODSTAGE.  WATER LEVELS WILL
CONTINUE TO FALL THROUGH THE MORNING AND SHOULD FALL BELOW FLOOD STAGE SOME
TIME DURING THE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-032326-
/O.CON.KOHX.FL.W.0003.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090403T0323Z.090403T0645Z.000000T0000Z.NO/
626 AM CDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL FURTHER NOTICE 
* AT 06AM FRIDAY THE STAGE WAS 8.9 FEET 
* MINOR FLOODING IS OCCURRING AND  FLOODING IS FORECAST 
* FLOOD STAGE IS 8.0 FEET 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 031339
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
839 AM CDT FRI APR 03 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE..
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY 
 
.FLOODING CONTINUES AT GARRISON FORK IN WARTRACE.  ALTHOUGH THE FLOOD WATERS 
CRESTED AT 11.1 FEET OVERNIGHT AND ARE DROPPING AT THIS TIME, THE WATER LEVEL 
REMAINS AT 8.5 FEET WHICH IS 0.5 FEET ABOVE FLOOD STAGE.  WATER LEVELS WILL
CONTINUE TO FALL THROUGH THE MORNING AND SHOULD FALL BELOW FLOOD STAGE SOME
TIME BY THE EARLY AFTERNOON HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-040139-
/O.CON.KOHX.FL.W.0003.000000T0000Z-000000T0000Z/
/WTTT1.1.ER.090403T0323Z.090403T0645Z.000000T0000Z.NO/
839 AM CDT FRI APR 03 2009

THE FLOOD WARNING CONTINUES FOR
  THE GARRISON FORK NEAR WARTRACE
* UNTIL EARLY AFTERNOON TODAY. 
* AT 08AM FRIDAY THE STAGE WAS 8.5 FEET AND FALLING. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 8.0 FEET. 
* AT 8.0 FEET...WATER BEGINS TO FLOW OVER THE LOW WATER CROSSING ON BUGSCUFFLE 
  ROAD.

$$
000 
WGUS84 KOHX 031641
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1141 AM CDT FRI APR 03 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  GARRISON FORK NEAR WARTRACE AFFECTING BEDFORD COUNTY
 
.AT 1100 AM CDT THE WATERS AT GARRISON FORK DROPPED TO 7.9 FEET.  THIS IS 
BELOW THE FLOOD STAGE OF 8.0 FEET.  WATER AT THE SITE IS FORCAST TO 
CONTINUE TO FALL, THEREFORE THE FLOOD WARNING IS CANCELED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DONT DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

THE LATEST STAGES AND FORECASTS FOR RIVERS AND STREAMS CAN BE FOUND AT OUR WEB 
PAGE AT HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=OHX.

&&

TNC003-031711-
/O.CAN.KOHX.FL.W.0003.000000T0000Z-090403T1641Z/
/WTTT1.1.ER.090403T0323Z.090403T0645Z.090403T1530Z.NO/
1141 AM CDT FRI APR 03 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE GARRISON FORK NEAR WARTRACE.
* AT 11AM FRIDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 2, 10:06 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 2, 10:06 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1006 PM CDT THU APR 2 2009

.UPDATE...
LATEST ANALYSIS SHOWING MAIN SFC/LL LOW NOW CENTERED NEAR CLARKSVILLE
...WITH COLD FRONT NEARING THE TN RIVER. CONVECTION REMAINS WIDESPREAD
ACROSS THE CWA BUT THE INTENSITY HAS CALMED DOWN SOME WITH AIRMASS
NOT QUITE AS UNSTABLE. TOR WATCH 112 REMAINS IN EFFECT UNTIL 2 AM
BUT WILL LIKELY START TO CLEAR COUNTIES AS WESTERN EDGE OF CONVECTION
CONTINUES TO MOVE EAST. AT THIS POINT...MAIN THREAT SEEMINGLY IS
LOCALIZED FLOODING...WHICH MAY CONTINUE INTO THE EARLY MORNING AS
CONVECTION SLOWLY PULLS OUT.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07
Hazardous weather outlook, Apr 2, 5:41 AM CDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
541 AM CDT THU APR 2 2009

TNZ005>011-022>034-056>066-075-077>080-093>095-031045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
541 AM CDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG SPRING STORM IS MOVING OUT OF THE PLAINS. A COMBINATION
OF FAVORABLE THERMODYNAMIC FACTORS AND LOW LEVEL WIND SHEAR WILL
PRODUCE A CHANCE OF SEVERE STORMS OVER THE MIDSTATE DURING THE
AFTERNOON AND EVENING. THE HEAVIEST STORMS WILL LIKELY ENTER THE
WESTERN MIDSTATE IN THE AFTERNOON AND MOVE ACROSS THE AREA DURING THE
AFTERNOON AND EVENING HOURS. THE MOST COMMON THREAT WILL BE
DAMAGING HAIL AND WINDS. A FEW TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER COLD FRONT WILL ENTER THE MIDSTATE ON SUNDAY WITH
SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE FRONT. THESE STORMS
ARE UNLIKELY TO REACH SEVERE LEVELS. A GOOD PUNCH OF COLD AIR
BEHIND THE FRONT IS EXPECTED WITH SCATTERED SNOW SHOWERS IN THE
CUMBERLAND PLATEAU. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION IS LIKELY THIS AFTERNOON
AND EVENING.

JLM

In the hours before

Local storm report, Apr 2, 5:35 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
535 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   NWS EMPLOYEE

            AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
            CARS DAMAGED IN PARKING LOT.

&&

BBOYD
Local storm report, Apr 2, 9:12 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
912 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLOOD            10 S COLUMBIA           35.48N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
            BEING RESCUED FROM A HOUSE

0351 PM     FLOOD            3 NNE FRANKLIN          35.97N 86.82W
04/02/2009                   WILLIAMSON         TN   AMATEUR RADIO

            FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.

0359 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   NWS EMPLOYEE

            AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
            CARS DAMAGED IN PARKING LOT.

0400 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
            DONELSON AREA

0402 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS

0405 PM     TSTM WND DMG     2 E NASHVILLE           36.17N 86.75W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN ON WOODBURY DR IN DONNELSON

0406 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
            DRIVE IN DONELSON

0407 PM     FLOOD            NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   PUBLIC

            FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
            WELLS OF CARS.

0426 PM     FLOOD            COLUMBIA                35.62N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            FLOODING REPORTED ON U.S. HIGHWAY 64

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
            TRAFFIC

&&

JBW
Local storm report, Apr 2, 9:40 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
940 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLOOD            MANCHESTER              35.47N 86.08W
04/02/2009                   COFFEE             TN   TRAINED SPOTTER

            STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
            IN MANCHESTER AND HILLSBORO.

&&

JBW
Local storm report, Apr 2, 9:43 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
943 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLOOD            10 S COLUMBIA           35.48N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
            BEING RESCUED FROM A HOUSE

0351 PM     FLOOD            3 NNE FRANKLIN          35.97N 86.82W
04/02/2009                   WILLIAMSON         TN   AMATEUR RADIO

            FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.

0359 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   NWS EMPLOYEE

            AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
            CARS DAMAGED IN PARKING LOT.

0400 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
            DONELSON AREA

0402 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS

0405 PM     TSTM WND DMG     2 E NASHVILLE           36.17N 86.75W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN ON WOODBURY DR IN DONNELSON

0406 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
            DRIVE IN DONELSON

0407 PM     FLOOD            NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   PUBLIC

            FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
            WELLS OF CARS.

0426 PM     FLOOD            COLUMBIA                35.62N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            FLOODING REPORTED ON U.S. HIGHWAY 64

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
            TRAFFIC

0931 PM     FLOOD            MANCHESTER              35.47N 86.08W
04/02/2009                   COFFEE             TN   TRAINED SPOTTER

            STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
            IN MANCHESTER AND HILLSBORO.

&&

JBW
Local storm report, Apr 2, 9:55 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
955 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      ASHLAND CITY            36.28N 87.06W
04/02/2009                   CHEATHAM           TN   LAW ENFORCEMENT

            SEVERAL ROADS WASHED OUT IN THE NORTHERN END OF THE
            COUNTY.

&&

JBW
Local storm report, Apr 2, 9:57 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
957 PM CDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLOOD            10 S COLUMBIA           35.48N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            FLOODING REPORTED ALONG TERRAPIN BRANCH CREEK, PEOPLE
            BEING RESCUED FROM A HOUSE

0351 PM     FLOOD            3 NNE FRANKLIN          35.97N 86.82W
04/02/2009                   WILLIAMSON         TN   AMATEUR RADIO

            FLOODING REPORTED ON CHAPEL ROAD - MURRAY LANE AREA.

0359 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   NWS EMPLOYEE

            AT 1204 MURFREESBORO ROAD ROOF DAMAGE TO BLDG/20 TO 30
            CARS DAMAGED IN PARKING LOT.

0400 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            NUMEROUS LARGE TREES DOWN AT KIPPLING AND HAROLD DRIVE IN
            DONELSON AREA

0402 PM     TORNADO          NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            I40 AND BRILEY PARKWAY 2 OVERTURNED SEMI-TRUCKS

0405 PM     TSTM WND DMG     2 E NASHVILLE           36.17N 86.75W
04/02/2009                   DAVIDSON           TN   TRAINED SPOTTER

            TREES DOWN ON WOODBURY DR IN DONNELSON

0406 PM     TORNADO          7 E NASHVILLE           36.17N 86.66W
04/02/2009                   DAVIDSON           TN   EMERGENCY MNGR

            POSSIBLE TORNADO REPORTED AT KERMIT DRIVE AND WOODBURY
            DRIVE IN DONELSON

0407 PM     FLOOD            NASHVILLE               36.17N 86.78W
04/02/2009                   DAVIDSON           TN   PUBLIC

            FLOODING REPORTED AT CENTENNIAL PARK, WATER OVER WHEEL
            WELLS OF CARS.

0426 PM     FLOOD            COLUMBIA                35.62N 87.05W
04/02/2009                   MAURY              TN   AMATEUR RADIO

            4 INCHES OF WATER ON ROADS AROUND LEGION PARK IN COLUMBIA

0430 PM     FLASH FLOOD      ASHLAND CITY            36.28N 87.06W
04/02/2009                   CHEATHAM           TN   LAW ENFORCEMENT

            SEVERAL ROADS WASHED OUT IN THE NORTHERN END OF THE
            COUNTY.

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            ONE FOOT OF WATER REPORTED ON U.S. HIGHWAY 64 BLOCKING
            TRAFFIC

0432 PM     FLOOD            3 W LAWRENCEBURG        35.25N 87.39W
04/02/2009                   LAWRENCE           TN   AMATEUR RADIO

            FLOODING REPORTED ON U.S. HIGHWAY 64

0931 PM     FLOOD            MANCHESTER              35.47N 86.08W
04/02/2009                   COFFEE             TN   TRAINED SPOTTER

            STORM SPOTTERS REPORTED SEVERAL ROADS COVERED WITH WATER
            IN MANCHESTER AND HILLSBORO.

&&

JBW

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:20 PM CDTFlash Flood WarningOHXGiles, Lawrence3 hr
Apr 2, 9:32 PM CDTAreal Flood WarningOHXCoffee4 hr
Apr 2, 10:36 PM CDTFlash Flood WarningOHXClay4 hr

Nearby

River Flood Warnings in Tennessee, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.